# SDR ASAA9580289

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hyd Line
- Part number: 7936907603
- Condition: Broken
- Location: Lt Tr Unit
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDX - AIR TURN BACK OF FLIGHT 524, CREW REPORTED, THE LEFT ENGINE THRUST REVERSER ACCUMULATOR LOW PRESSURE WARNING LIGHT ILLUMINATED AND LEFT HYDRAULIC QUANTITY DECREASED, SHUT OFF LEFT ENGINE DRIVEN HYDRAULIC PUMP AND HYDRAULIC QUANTITY STABILIZED.  LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC LINE FROM LEFT ENGINE THRUST REVERSER ACCUMULATOR TO ACCUMULATOR LOW PRESSURE WARNING SWITCH LEAKING.  REPLACED HYDRAULIC LINE AND SERVICED HYDRAULIC SYSTEM.  (M)
